# SDR FFKA126

- Difficulty date: March 26, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N4498F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680453
- Aircraft time: 4,940 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 67700123
- Condition: Leaking
- Location: Hydraulic System
- Part time: 4,940 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AND THE LANDING GEAR RETRACTED, THE PILOT NOTICED THAT THE GEAR UNSAFE LIGHT ILLUMINATED AND THEN WITH IN A FEW SECONDS HIS GEAR INDICATED DOWN AND LOCK.  MAINTENANCE INVESTIGATED THE PROBLEM AND FOUND A SMALL HOLE IN A HARD LINE THAT RELEASED THE HYDRAULIC PRESSURE ALLOWING THE GEAR TO EXTEND.  HARD LINE WAS REPLACED AND NO FURTHER DEFECTS WERE NOTED.
